Medofy Pharmaceutical
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Kufcold Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Oral Suspension
Kufcold Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kufcold Oral Suspension may be taken with or without food but it is better to take it at a fixed time.
nausea vomiting sleepiness dizziness headache
It is unsafe to consume alcohol with Kufcold Oral Suspension.
Kufcold Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Kufcold Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
drugs for pain/fever or cough-and-cold
Kufcold Oral Suspension is a combination of three medicines:
Kufcold Oral Suspension helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Kufcold Oral Suspension is a combination of Chlorpheniramine, Paracetamol/Acetaminophen, and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Yes, Kufcold Oral Suspension is generally safe for most patients. However, some individuals may experience common side effects like nausea, vomiting, allergic reaction, drowsiness, headache, and other uncommon or rare side effects. If you experience any persistent problems while taking this medicine, inform your healthcare provider.
Kufcold Oral Suspension is usually used for short-term relief and may be discontinued when your symptoms improve. However, continue to take the medication as instructed by your healthcare provider.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady or lightheaded) after taking Kufcold Oral Suspension. If you feel dizzy or lightheaded, it's best to rest for a while and resume the medication when feeling better.
Kufcold Oral Suspension is generally safe when taken in accordance with recommended dosages. However, an overdose of Kufcold Oral Suspension can potentially damage your liver. Avoid drinking alcohol while taking this medication as it may increase the risk of liver damage.
Store Kufcold Oral Suspension in its original container or packaging, tightly closed, and in a cool, dry place. Follow the instructions on the label or medication pack for further details.